# SDR UIEA2018040800633

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,367 hours, 17,843 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Unsecure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE RIGHT ENGINE CONTROL,  CAUTION MESSAGE ON LANDING.  FOUND A LOOSE CONNECTOR AT P114.   SEATED AND SECURED THE CONNECTOR.  OPS CHECKED IAW AMM 71-00-01 TASK A87-A88.
